# SDR SWIA202409200009

- Difficulty date: August 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 26,502 hours, 15,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA92805-ETD2024-170-021422 MXCODEID76852-PR - AT 2500 FT BIRD STRIKE, NOSE RADOME AND WINDSHIELD FIRST OFFICER WAS IMPACTED. PERFORMED BIRD STRIKE INSPECTION PER AMM05-50-02-200-801-A. DAMAGE FOUND ON SKIN AT FRAME 4 STR 2 RH. ETD TO FLY-ON GRANTED. PER ETD 2024-170-021422 RECONTOUR OF DAMAGE PER SRM PART II 51-10-05 REQUIRED WITHIN 100 FC WITH ESCALATION PROVIDED BY ETD2024-021422 REV A.., PART NUMBER:   - , SERIAL NUMBER: 17000395, POSITION:        (C-CHECK RO 9/19/2024)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA92805-ETD2024-170-021422.  REMOVED AND REPLACED FWD FUSELAGE EXTERNAL SKIN BETWEEN FR 1 - FR 5 AND STGR 6R-6L IAW REF EMB SRM 51-40-08.  P/N: 170-03293-013 IS OEM, NO CHANGES TO WEIGHT NOTED.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
